Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Child with rashes on the legs, have itching. Any medication?

Hi, my daughter has a 'rash' on her legs that began as with small circular scabs, the size of a pencil eraser, that now has evolved into individual rash type areas. None of them touch the other, some are round and other irregularly shaped. They itch as well. I'll be calling the dermatologist but was looking to get a head start in case there is an OTC available to help.
Asked On : Wed, 1 May 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Dear patient
as per your child's symptom it sounds he is suffering from a type of skin lesion called pityriasis rosea.
it is self limitimg lesion . no need to worry . if itching is more u can give medication to subside itching .

Christmas tree rash (pityriasis rosea) is a fine, itchy, scaly rash that usually appears first as a single patch on the chest, abdomen or back and extremities. . After this first appearance (herald patch), the rash may spread as small patches to other parts of the back and chest and to the limbs. The rash may form a pattern on the back that resembles the outline of a Christmas tree.

Christmas tree rash usually resolves without treatment within six to eight weeks, but it can last several months. Medicated lotions may lessen itchiness and may help hasten its disappearance, but they're often not required.
Answered: Sun, 5 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor